# SDR AALA20141222010

- Difficulty date: December 22, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 82,801 hours, 13,122 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101655306
- Part serial: PF0098
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE HAS GIRT BAR BROKEN LOOSE FROM MOUNTS.  REPLACED RT OVERWING SLIDE PACK ASSEMBLY IAW AMM 25-65-01-424-060-001.
